# SDR AALA202504211839

- Difficulty date: February 4, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  EXTERNAL SKIN UNDER ACCESS PANEL 321AL ON UPPER FUSELAGE, MEASURE CORROSION ARE L=1.264 INCH W=1.135 INCH D=0.008 INCH.
